# SDR AALA20072360

- Difficulty date: December 2, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 22,603 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT SEAT ROW 12DEF INOPERATIVE.  SECURED CONNECTOR FOR EMERGENCY LIGHT AT SEAT ROW 12DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
